MathSciNet Relay Station
MathSciNet bibliographic data
MR1044049 20G30
Tavgenʹ, O. I. Bounded generability of Chevalley groups over rings of $S$-integer algebraic numbers. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 1, 97--122, 221--222; translation in Math. USSR-Izv. 36 (1991), no. 1, 101–128
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement